# SDR ICRR20170608001

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370165PP
- Part serial: RW86081
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK HAD A CRACK INDICATION DURING ULTRASONIC TEST IAW NDT 71-21-103 PART 4.
